A 24-year-old female asked:
Disclaimer

i've been on the depo birth control shot for 4 years now. why do i feel so nauseou right before i get my next shot? how do i stop it??

1 doctor answer
Dr. Jodi Ritsch
26 years experience Family Medicine
Could change bc : Sounds hormonal but not sure there is much to do about it unless you are willing to switch to a different birth control like the mirena (levonorgestrel) IUD. Talk to your doctor about options.
Answered on May 23, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Paula Hillard
43 years experience Obstetrics and Gynecology
Possibly: If you are not using birth control, ovulation can come back before you have your first period after using Depo-Provera probers. If y ou don't want to ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Darrin Cunningham
29 years experience Obstetrics and Gynecology
Yes: There is a 1 - 2 percent failure rate for most birth control methods. Therefore, that would be your risk of getting pregnant.
A 23-year-old female asked:
Dr. Michael Finkelstein
36 years experience Internal Medicine
Not depo: i would see the gyn for a look in the vagina as bleeding is not normal it may be indicative of other pathology
2
2 thanks
A 27-year-old female asked:
Dr. Bruce Pierce
28 years experience Obstetrics and Gynecology
Yes: You can still get pregnant.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month